WestminsterResearch

Items where Author is Ovtchinnikov, Evgueni

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] RSSPD [feed] Atom
Group by: Date | Item Type | Creators | No Grouping
Number of items: 12.

Knyazev, A

Knyazev, A.V. and Argentati, M.E. and Lashuk, I. and Ovtchinnikov, Evgueni (2007) Block locally optimal preconditioned eigenvalue Xolvers (BLOPEX) in Hypre and PETSc. SIAM Journal on Scientific Computing, 29 (5). pp. 2224-2239. ISSN 1064-8275

Ovtchinnikov, E

Ovtchinnikov, Evgueni (2003) Convergence estimates for the generalized davidson method for symmetric eigenvalue problems I: the preconditioning aspect. SIAM Journal on Numerical Analysis, 41 (1). pp. 258-271. ISSN 0036-1429

Ovtchinnikov, Evgueni (2003) Convergence estimates for the generalized davidson method for symmetric eigenvalue problems II: the subspace acceleration. SIAM Journal on Numerical Analysis, 41 (1). pp. 272-286. ISSN 0036-1429

Ovtchinnikov, Evgueni and Xanthis, Leonidas (2001) Successive eigenvalue relaxation: a new method for the generalized eigenvalue problem and convergence estimates. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 457 (2006). pp. 441-451. ISSN 1364-5021

Ovtchinnikov, Evgueni (2006) Sharp convergence estimates for the preconditioned steepest descent method for hermitian eigenvalue problems. SIAM Journal on Numerical Analysis, 43 (6). pp. 2668-2689. ISSN 0036-1429

Ovtchinnikov, Evgueni (2006) Cluster robustness of preconditioned gradient subspace iteration eigensolvers. Linear Algebra and its Applications, 415 (1). pp. 140-166. ISSN 0024-3795

Ovtchinnikov, Evgueni (2006) Cluster robust error estimates for the Rayleigh-Ritz approximation I: Estimates for invariant subspaces. Linear Algebra and Its Applications, 415 (1). pp. 167-187. ISSN 0024-3795

Ovtchinnikov, Evgueni (2006) Cluster robust error estimates for the Rayleigh-Ritz approximation II: Estimates for eigenvalues. Linear Algebra and Its Applications, 415 (1). pp. 188-209. ISSN 0024-3795

Ovtchinnikov, Evgueni (2008) Jacobi correction equation, line search and conjugate gradients in Hermitian eigenvalue computation I: computing an extreme eigenvalue. SIAM Journal on Numerical Analysis, 46 (5). pp. 2567-2592. ISSN 0036-1429

Ovtchinnikov, Evgueni (2008) Jacobi correction equation, line search, and conjugate gradients in Hermitian eigenvalue computation II: computing several extreme eigenvalues. SIAM Journal on Numerical Analysis, 46 (5). pp. 2593-2619. ISSN 0036-1429

Ovtchinnikov, Evgueni (2008) Computing several eigenpairs of Hermitian problems by conjugate gradient iterations. Journal of Computational Physics, 227 (22). pp. 9477-9497. ISSN 0021-9991

Xanthis, L

Xanthis, Leonidas and Ovtchinnikov, Evgueni (2002) On the opodeictics of successive eigenvalue relaxation for large-scale eigenvalue problems: proofs of convergence estimates. HERMIS: the International Journal of Computer Mathematics and its Applications, 3 . pp. 65-90. ISSN 1108-7609

This list was generated on Wed Jul 30 02:23:57 2014 BST.